# SDR SWIA202158101

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON LH SIDE SEAT TRACK BETWEEN FS 570.00 Â€“ 661.00+16     (C-CHECK RO 5/3/2021)    EVALUATED CORROSION ON LH SIDE SEAT TRACK BETWEEN 570.00 Â€“ FS 661.00+16 FOUND IT IS IN A NO DAMAGE ALLOWED AND IS OUT OF LIMITS REF CRJ900 SRM 53-31-49-101-001-A01.  REMOVED BAD SEAT TRACK TO FOM REF CRJ900 AMM 53-00-49-000-801 (CONFIG A07).  INSTALLED NEW SEAT TRACK @ LBL 9 BETWEEN FS 570 AND FS 661.00+32 REF CRJ 900 AMM TASK 53-00 -49-400-801 (CONFIG A07).
